Planar rational compacta and universality

Tom 141 / 1992

S. D. Iliadis, S. S. Zafiridou Fundamenta Mathematicae 141 (1992), 109-118 DOI: 10.4064/fm_1992_141_2_1_109_118

Streszczenie

We prove that in some families of planar rational compacta there are no universal elements.

Autorzy

  • S. D. IliadisDepartment of Mathematics
    University of Patras
    Patras, Greece
  • S. S. ZafiridouDepartment of Mathematics
    University of Patras
    Patras, Greece

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek